# SDR NSVA201092

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 38,077 hours, 44,971 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO RT ENG OIL PRESS LIGHT.  DO HAS CALLED FAA.  REMOVED AND REPLACED ENG OIL PRESS AND PGB OIL PRESS SWITCH.
